# SDR REXA2021100500779

- Difficulty date: August 10, 2021
- Submitted: October 5, 2021
- Operation: Air carrier
- Aircraft: N936XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15201
- Aircraft time: 28,741 hours, 19,291 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Stiffener
- Part number: 601R3177457
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX. DOOR POWER ASSIST MOTOR MOUNT BRACKET IS CRACKED. J/C 900-52-830-500 INSTALLED NEW POWER ASSIST MOTOR MOUNT BRACKET (STIFFENER) IAW CRJ 900 SRM 51-42-11.
